| Catalog Number |
00598605701 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 5 years post implantation of an initial total knee arthroplasty, the patient underwent a revision due to unknown reasons.Attempts have been made and no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10: 00596401752, lps-flex option femoral g-r, lot 62735273, 00596405010, lps-flex fxd mld gh/7-10 10mm, lot 64470560.G2: event occurred in the united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6, h0.The following section was corrected: h4.The reported event could not be confirmed as medical records or devices were not provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information to report.